# SDR SWAA2022022173390

- Difficulty date: February 16, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737*
- Aircraft serial: 33720
- Aircraft time: 59,971 hours, 35,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVAC SLIDE MISSING STOP-RING ON GIRT BAR. / [01] INSTALLED MISSING STOP-RING ON FWD SERVICE DOOR GIRT BAR. REF AMM 25-66-01.
